# SDR MALA965035

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Wing/Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, FOUND LEFT INBOARD LOWER NACELLE TO WING TRANSIT ANGLE FORWARD EDGE CRACKED ON PREVIOUS REPAIR.  REMOVED PREVIOUS REPAIR, FABRICATED AND WET INSTALLED REPAIR DOUBLER IAW ARP 54-20-9101 REV B DATED MAY 12, 1993.  WHILE COMPLETING REPAIR, NOTED LEFT INBOARD LOWER NACELLE TO WING TRANSIT ANGLE CRACKED FROM RIVET 9.5 INCH BACK FROM PREVIOUS REPAIR.  STOP DRILLED CRACK, FABRICATED AND WET INSTALLED REPAIR DOUBLER IAW ARP 54-20-9101 REV B DATED MAY 12, 1993.  (M)
